# SDR EISA99210

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 6521766211
- Condition: Damaged
- Location: Left
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS VIBRATION IN FLIGHT.  REMOVED AND REPLACED LEFT OUTBOARD AILERON IAW MM REF 27-10, FUNCTIONAL CHECK GOOD. (M)
